# SDR IPXA201812036465

- Difficulty date: November 30, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 25,028 hours, 16,988 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Crew Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DOOR WARNING SYS EICAS MESSAGE DISPLAYED STEADY AND ENTRY DOOR OPEN LIGHT ON STEADY WITH DOOR CLOSED.   ADJUSTED THE SENSOR FOR THE CREW ENTRY DOOR IAW MM 52-71-00-825-223. OPS CHECKED GOOD.
